ggmr505
  • 2 replies
  • 100 views
  • 2 followings
ggmr505, February 10,  2021  10:13am EST

Blood pressure medicine question

Hi everyone,

My name is Gail and I am new to this group. I am 66 and was put on Amlodipine Besylate 10mg once a day for my blood pressure

6 months ago. I have been having some side effects and was wondering if anyone else has taken this medication and had side effects also. This is the only medication I take, so it has to be related. Thank you for your time and help. Take care!

 

2 Replies
  • AHAModerator
    AHAModerator, February 10,  2021  4:45pm EST

    Hello Gail,

    Thank you for sharing your story and reaching out to the Patient Support Network. We are sorry to hear that you are experiencing side effects with your blood pressure medication. Unfortunately, I am not a medical professional, but I encourage you to bring this to your cardiac care team and work with them to find a solution that works best for you. I encourage you to utilize the Support Network to connect with others in similar situations and to foster a community.

    Please keep us updated on how you are feeling!

    Best Wishes,

    AHA Moderator

  • JamesPL
    JamesPL, February 17,  2021  7:59pm EST

    I agree that you should consult with your cardiologist about this. But side effects are always possible with medications. I was on a different blood pressure medication and was experiencing lightheadedness until my cardiologist took me off of it. Definitely talk to them about it.

    Good luck!

    Jim

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active